Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 11, 2015, 7:35 PM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 11, 2015, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Greene County, IL, Macoupin County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1094 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS53 KLSX 120035
SVRLSX
ILC013-061-117-149-120115-
/O.NEW.KLSX.SV.W.0147.150712T0035Z-150712T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWESTERN ILLINOIS...
EASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN MACOUPIN COUNTY IN SOUTHWESTERN ILLINOIS...
NORTH CENTRAL CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...
* UNTIL 815 PM CDT
* AT 734 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BARRY TO NEAR WINCHESTER TO 6 MILES WEST OF
WOODSON...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...WHITE HALL...CARROLLTON...ROODHOUSE...GRIGGSVILLE...
GREENFIELD...PALMYRA...ATHENSVILLE...INDEPENDENCE...BEDFORD...
PATTERSON...MONTEZUMA...MARTINSBURG...NEBO...WRIGHTS...MILTON...
NILWOOD...BAYLIS...HILLVIEW AND MODESTO.
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 31 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 9064 3956 9058 3952 9058 3952 8993
3939 8980 3928 9021 3938 9082 3976 9103
TIME...MOT...LOC 0034Z 339DEG 20KT 3970 9094 3963 9050 3966 9033
HAIL...0.75IN
WIND...60MPH
$$
CARNEY3 follow-up statements
735
WWUS53 KLSX 120051
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT SAT JUL 11 2015
ILC013-149-120100-
/O.CAN.KLSX.SV.W.0147.000000T0000Z-150712T0115Z/
PIKE IL-CALHOUN IL-
751 PM CDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS AND NORTH CENTRAL CALHOUN COUNTIES IN SOUTHWESTERN
ILLINOIS IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHWESTERN ILLINOIS.
LAT...LON 3952 8993 3939 8980 3928 9021 3935 9062
3936 9062 3946 9061 3948 9059 3952 9058
TIME...MOT...LOC 0050Z 278DEG 28KT 3963 9088 3953 9037 3964 9018
$$
ILC061-117-120115-
/O.CON.KLSX.SV.W.0147.000000T0000Z-150712T0115Z/
GREENE IL-MACOUPIN IL-
751 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR GREENE AND NORTHWESTERN MACOUPIN COUNTIES...
AT 750 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PITTSFIELD TO NEAR MANCHESTER TO NEAR WOODSON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...GREENFIELD...PALMYRA...
ATHENSVILLE...PATTERSON...WRIGHTS...NILWOOD...HILLVIEW...MODESTO...
HETTICK...SCOTTVILLE...HAYPRESS...WALKERSVILLE...BERDAN...BARROW AND
BELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8993 3939 8980 3928 9021 3935 9062
3936 9062 3946 9061 3948 9059 3952 9058
TIME...MOT...LOC 0050Z 278DEG 28KT 3963 9088 3953 9037 3964 9018
HAIL...0.75IN
WIND...60MPH
$$
CARNEY191
WWUS53 KLSX 120053
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT SAT JUL 11 2015
ILC061-117-120115-
/O.CON.KLSX.SV.W.0147.000000T0000Z-150712T0115Z/
GREENE IL-MACOUPIN IL-
753 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR GREENE AND NORTHWESTERN MACOUPIN COUNTIES...
AT 753 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF WINCHESTER TO NEAR MANCHESTER TO
NEAR WOODSON...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...GREENFIELD...PALMYRA...
ATHENSVILLE...PATTERSON...WRIGHTS...NILWOOD...HILLVIEW...MODESTO...
HETTICK...SCOTTVILLE...HAYPRESS...WALKERSVILLE...BERDAN...BARROW AND
BELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8993 3939 8980 3928 9021 3935 9062
3936 9062 3946 9061 3948 9059 3952 9058
TIME...MOT...LOC 0053Z 333DEG 25KT 3956 9061 3951 9034 3962 9015
HAIL...0.75IN
WIND...60MPH
$$
CARNEY818
WWUS53 KLSX 120107
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT JUL 11 2015
ILC061-117-120115-
/O.CON.KLSX.SV.W.0147.000000T0000Z-150712T0115Z/
GREENE IL-MACOUPIN IL-
807 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR GREENE AND NORTHWESTERN MACOUPIN COUNTIES...
AT 807 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF WHITE HALL TO NEAR ATHENSVILLE TO
NEAR FRANKLIN...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...GREENFIELD...PALMYRA...
ATHENSVILLE...PATTERSON...WRIGHTS...NILWOOD...HILLVIEW...MODESTO...
HETTICK...SCOTTVILLE...HAYPRESS...WALKERSVILLE...BERDAN...BARROW AND
BELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3952 8993 3939 8980 3928 9021 3935 9062
3936 9062 3946 9061 3948 9059 3952 9058
TIME...MOT...LOC 0107Z 319DEG 26KT 3948 9053 3943 9026 3954 9007
HAIL...0.75IN
WIND...60MPH
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:16 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 11, 5:16 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT SAT JUL 11 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 356 PM CDT SAT JUL 11 2015
SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG AN OUTFLOW
BOUNDARY AND AHEAD OF A WARM FRONT WHICH EXTENDS FROM JUST
NORTHEAST OF IRK TO JUST EAST OF STL. CONVECTION, POSSIBLY SEVERE
IS EXPECTED ACROSS WEST CENTRAL IL LATE THIS AFTERNOON INTO THE
EARLY EVENING. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES.
SOME OF THIS ACTIVITY MAY BACKBUILD INTO EAST CENTRAL MO AS THE
ATMOSPHERE IS QUITE UNSTABLE. ADDITIONAL REDEVELOPMENT OF
CONVECTION IS EXPECTED THIS EVENING, MAINLY ACROSS NORTHEAST MO
AND WEST CENTRAL IL DUE TO LOW LEVEL WARM AIR ADVECTION ON THE
NOSE OF A LOW LEVEL JET AHEAD OR NORTHEAST OF THE WARM FRONT WHICH
SHOULD BE SLOWLY LIFTING NORTHEASTWARD. MOST OF THE ACTIVITY
SHOULD BE NORTH OF COU AND NORTH-NORTHEAST OF STL. LOWS TONIGHT
WILL BE WARMER THAN THE PREVIOUS NIGHT DUE TO SOUTH-SOUTHWESTERLY
SURFACE WINDS, SOME MID- HIGH LEVEL CLOUD COVER AND HIGHER SURFACE
DEW POINTS.
GKS
.LONG TERM: (SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 356 PM CDT SAT JUL 11 2015
UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT EVEN ITS SMALL AMOUNT
OF WOBBLING WILL STILL IMPACT OUR AREA AS ITS INFLUENCE IS
EXPECTED TO WANE EARLY NEXT WEEK...AND THEN WAX AGAIN LATE NEXT
WEEK.
THE IMPACT IN REGARDS TO HEAT AND PCPN CHANCES THRU MONDAY WILL BE
FOR THE BEST CHANCES OF RAIN TO REMAIN NORTH AND EAST OF STL METRO
WITH SUFFICIENT INFLUENCE FROM THE UPPER HIGH OVER STL METRO AND
CENTRAL AND SOUTHEAST MO TO MAINTAIN THE HOT AND HUMID CONDITIONS.
THE HOTTEST TEMPS WILL BE FOUND IN STL METRO WITH MAXES IN THE MID
TO UPPER 90S AND SHOULD RESULT IN PEAK HEAT INDEX VALUES BOTH
DAYS AROUND 105F. ELSEWHERE...PEAK HEAT INDEX VALUES AROUND 100F
ARE EXPECTED.
THE PERIOD TUESDAY THRU THURSDAY COULD FEATURE AN INTRUSION BY A
FRONTAL BOUNDARY WITH MORE WIDESPREAD CHANCES FOR RAIN AND
SLIGHTLY COOLER TEMPERATURES AS THE UPPER LEVEL HIGH INFLUENCE
RETREATS TO THE SOUTHWEST AND RESULTS IN NORTHWEST FLOW ALOFT
OVERHEAD.
BY LATE NEXT WEEK...HOWEVER...THE UPPER LEVEL HIGH APPEARS TO BE ON
THE MEND AND BUILDS BACK IN AND COULD BRING A RETURN OF DANGEROUS
HEAT AND HUMIDITY TO MUCH OF THE AREA.
HEAT HEADLINES HAVE BEEN ISSUED FOR STL METRO FOR SUNDAY AND MONDAY
BASED PRIMARILY ON 105 BEING ATTAINED BOTH DAYS...BUT SECONDARILY
WITH GOOD CONFIDENCE ON 100 OR MORE BEING ATTAINED FOR FOUR
CONSECUTIVE DAYS BEGINNING WITH THIS AFTERNOON.
ELSEHWERE...CONFIDENCE NOT NEARLY AS HIGH WITH LOWER FORECAST VALUES
AND SO WILL PROBABLY HINGE MAINLY ON WHETHER OR NOT 100+ HEAT INDEX
VALUES CAN BE ATTAINED THRU TUESDAY-WEDNESDAY WHEN THE FRONT IS
EXPECTED TO SETTLE INTO THE AREA. IT IS ALSO BECAUSE OF THE
EXPECTED FRONTAL INTRUSION THAT HEAT HEADLINES HAVE BEEN CAPPED AT
MONDAY FOR NOW.
TES
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 458 PM CDT SAT JUL 11 2015
AT 21Z WARM FRONT EXTENDS FROM THE QUINCY AREA, EAST OF STL AND
THEN BETWEEN SPARTA AND MOUNT VERNON. FRONT WILL MOVE A BIT NORTH
SUNDAY BEFORE SAGGING SOUTH LATE SUNDAY NIGHT INTO MONDAY AS A
SHORT WAVE MOVES SOUTHEAST FROM THE UPPER MIDWEST. THE FRONT WILL
BE THE FOCUS FOR THUDERSTORM DEVELOPMENT SO IN THE SHORT TERM UIN
LOOKS TO HAVE THE BEST CHANCES, BUT LOW ENOUGH TO KEEP THE TAF
DRY. OTHERWISE VFR WITH A SOUTHWEST WIND.
SPECIFICS FOR KSTL: WITH THE WARM FRONT BEING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT, AND IT LYING EAST OF STL, STORMS SHOULD
STAY TO THE EAST. CAN'T RULE OUT SOME STORMS SAGGING MORE SOUTH
OVERNIGHT AS THEY DEVELOP OVER THE UPPER MIDWEST BUT CHANCES ARE
LOW ENOUGH TO LEAVE OUT. OTHWERWISE VFR WITH SOUTH T0 SOUTHWEST
WIND.
JPK
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY FROM NOON SUNDAY TO 8 PM CDT MONDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 11, 4:14 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 414 PM CDT SAT JUL 11 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 414 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY NORTH AND EAST OF SAINT LOUIS. SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING FOR SECTIONS OF SOUTHWEST ILLINOIS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA TUESDAY THROUGH FRIDAY. HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF 105 DEGREES AND GREATER SUNDAY AND MONDAY AFTERNOON FOR SAINT LOUIS METRO AND COULD IMPACT OTHER AREAS. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN ILLINOIS THROUGH EARLY THIS EVENING. TES
In the hours before
Special weather statement, Jul 11, 2:08 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT JUL 11 2015
ILZ096-097-112000-
BROWN IL-PIKE IL-
208 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIKE AND SOUTHERN
BROWN COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 300 PM CDT...
AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BUCKHORN...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BUCKHORN...LA GRANGE...VERSAILLES...PERRY...CHAMBERSBURG...FISHHOOK
AND COOPERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4002 9061 4002 9062 4000 9060 3998 9060
3998 9051 3997 9051 3995 9053 3992 9054
3988 9058 3983 9057 3979 9060 3976 9061
3971 9064 3974 9092 3992 9091 4003 9061
TIME...MOT...LOC 1907Z 272DEG 33KT 3983 9082
GKSLocal storm report, Jul 11, 2:31 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 NE PERRY 39.82N 90.69W
07/11/2015 E0.50 INCH PIKE IL TRAINED SPOTTER
&&
MILLERLocal storm report, Jul 11, 5:11 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 E SCOTTVILLE 39.48N 90.05W
07/11/2015 MACOUPIN IL TRAINED SPOTTER
POWER LINES DOWN ON THE SCOTTVILLE MODESTO ROAD.
&&
JPKLocal storm report, Jul 11, 5:12 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL SCOTTVILLE 39.48N 90.10W
07/11/2015 E0.25 INCH MACOUPIN IL TRAINED SPOTTER
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:08 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 3 hr |
| Jul 11, 8:06 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 45 min |
| Jul 11, 9:10 PM CDT | Special Weather Statement | LSX | Adams, Brown | 50 min |
| Jul 11, 9:39 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 39 min |
| Jul 11, 9:58 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Adams | 62 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Adams | 68 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Calhoun | 5 days |
| Jul 11, 11:30 PM CDT | Special Weather Statement | LSX | Jersey | 45 min |
| Jul 12, 2:20 AM CDT | Areal Flood Advisory | LSX | Pike | 3 hr |
| Jul 12, 9:56 AM CDT | River Flood Warning | LSX | Adams | 60 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.